Orthogonal quasigroups associated with m-cycle systems

Bryant, D. E. and Khodkar, A. (2002) Orthogonal quasigroups associated with m-cycle systems. Bulletin of the Institute of Combinatorics and its Applications, 36 109-112.

Author Bryant, D. E.
Khodkar, A.
Title Orthogonal quasigroups associated with m-cycle systems
Journal name Bulletin of the Institute of Combinatorics and its Applications
ISSN 1183-1278
Publication date 2002
Volume 36
Start page 109
End page 112
Total pages 4
Place of publication Canada
Publisher Institute of Combinatorics Applications
Collection year 2002
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Tue, 14 Aug 2007, 17:32:28 EST